# SDR SWAA2023042417720

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19L.<[01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP 9.;[02] REMOVED GUSSET CRACKED AT BS 500D;STR. 19L;IAW SRM 51-40-02.;[03] RECIVED NEW GUSSET ITEM 143A9483-6. LOCATED AND DRILLED NEW GUSSET AT BS 500D STR 19L; IAW 737-700 SRM 51-40-05-0G-0 DWG 143A7902.-;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS #1 - #3 OK TO INSTALL GIVEN;[06] INSTALLED NEW GUSSET ITEM 143A9483-6; BS 500D; STR 19L. IAW 737-700 SRM 51-40-02 AND DWG 143A7902.-;[07] VERIFIED CORRECTIVE ACTION #6;[08] CHANGED REPAIR TYPE TO MINOR;[09] APPLIED SEALEN ON GUSSET AND FASTENERS; BS 500D STR 19 L IAW AMM 51-31-00-390-805 AND AMM 51-31-00-390-803;[10] MEASUREMENT TABLE VERIFIED
